# SDR TWAA0002102

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105607001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT LENS AT MID CABIN CLASS DIVIDER CRACKED.  REPLACED LIGHT LENS AC 04 01/29/2000 JFK.
